# SDR SWAA2013042415079

- Difficulty date: March 28, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 25,937 hours, 24,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BASE OF PASSENGER SEATS INOP.  REMOVED AND REPLACED BATTERY SUPPLY ASSY PER AMM.
